The theorem of Bo Chen and Hall polynomials

Ringel CM (2006)
Nagoya Mathematical Journal 183: 143-160.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Let A be the path algebra of a Dynkin quiver. A recent result of Bo Chen asserts that Hom(X, Y/X) = 0 for any Gabriel-Roiter inclusion X subset of Y. The aim of the present note is to give an interpretation of this result in terms of Hall polynomials, and to extend it in this way to representation-directed split algebras. We further show its relevance when dealing with arbitrary representation-finite split algebras.
Erscheinungsjahr
2006
Zeitschriftentitel
Nagoya Mathematical Journal
Band
183
Seite(n)
143-160
ISSN
0027-7630
eISSN
2152-6842
Page URI
https://pub.uni-bielefeld.de/record/1597798

Zitieren

Ringel CM. The theorem of Bo Chen and Hall polynomials. Nagoya Mathematical Journal. 2006;183:143-160.
Ringel, C. M. (2006). The theorem of Bo Chen and Hall polynomials. Nagoya Mathematical Journal, 183, 143-160. https://doi.org/10.1017/S0027763000009284
Ringel, C. M. (2006). The theorem of Bo Chen and Hall polynomials. Nagoya Mathematical Journal 183, 143-160.
Ringel, C.M., 2006. The theorem of Bo Chen and Hall polynomials. Nagoya Mathematical Journal, 183, p 143-160.
C.M. Ringel, “The theorem of Bo Chen and Hall polynomials”, Nagoya Mathematical Journal, vol. 183, 2006, pp. 143-160.
Ringel, C.M.: The theorem of Bo Chen and Hall polynomials. Nagoya Mathematical Journal. 183, 143-160 (2006).
Ringel, Claus Michael. “The theorem of Bo Chen and Hall polynomials”. Nagoya Mathematical Journal 183 (2006): 143-160.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar